Liver Transplantation Complications
IÂ have had HepÂ C for about 33 years. IÂ had to be isolated in 1976 in Germany. For the past 3 yearsÂ I was on the liver transplant list. On Feb 10 2008Â I had my transplant. I have doneÂ well since surgery, came home 1 month later, had plenty energy, and felt good. My bilirubin levels kept going up and have ever since. It is now 21. IÂ have 2 stints in my duct from theÂ gallbladder to the liver. My stool is very white, my eyes and skin are light yellow, itch all the time, my penis and rectum burn whenÂ I go to the bathroom, feet tingle and burn, and I sweatÂ badly at night. I have difficulty sleeping and wake up every 2 hours. Do you have an answer to this? Any questionsÂ I should ask my doctor at my next visit? Thank you.
You have a lot going on and I am surprised that your transplant docs do not have you in the hospital nor have told you more.
Without more information I cannot tell you exactly the problem, but I would like to think that your transplant docs have brought in into the loop.
You can possibly have:
- Bad recurrent hep C
- Obstruction of the bile duct
- Organ rejection
From what you tell me you need urgent medical attention. Most transplant centers take pride in how well they take care of their patients, since so much is involved and sacrificed to have a liver transplant. You should contact your transplant coordinator and make sure that the transplant surgeons and docs are staying on top of your issues.
For more information:
Go to the Digestive Disorders health topic.